# SDR CA130320001

- Difficulty date: March 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 23,257 hours
- Engine: Ge CF348C5
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Baffle
- Condition: Fractured
- Location: Combustion Liner
- Part time: 23,018 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A SCHEDULED BOROSCOPE INSPECTION OF THE LT ENGINE COMBUSTION LINER AND STAGE 1 NOZZLE ASSY, A SECTION OF BAFFLE WAS FOUND MISSING. FURTHER INSPECTION REVEALED SIGNIFICANT DAMAGE TO SOME OF THE HP TURBINE FIRST STAGE BLADES. ENGINE CHANGE CURRENTLY IN PROGRESS.
